# SDR DALA2020043002326

- Difficulty date: April 23, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 72,698 hours, 27,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 694 EMERGENCY LIGHTS ON ROWS 33-37 INOP. CORRECTIVE ACTION: R/R EMERGENCY POWER BATTERY THAT SUPPLIES ROWS 33-37 CHKS GOOD B757 AMM 33-51. (7102656)
